Doctor insights on:
Hormone Imbalance After Miscarriage
A hormone (from greek ὁρμή, "impetus") is a chemical released by a cell or a gland in one part of the body that sends out messages that affect cells in other parts of the organism. Only a little amount of hormone is required to alter cell metabolism. In essence, it is a chemical messenger that transports a signal from ...Read more
No hormone imbalance: Pregnancy causes changes in certain hormone levels. Namely Progesterone and estrogen. Beta HCG is also elevated and is the marker used for pregnancy tests. With a miscarriage, it will take about 3 weeks for these hormones to return to normal levels. A miscarriage should not cause any long term changes in hormone levels. ...Read more
Could low progesterone or a hormonal imbalance cause a missed miscarriage where the baby stops developing early?
Very sort of: "hormonal imbalance" is not a cause of miscarriage, although bad endocrine disease (e.g., poorly controlled diabetes) can be - sometimes. Low Progesterone or luteal phase defect is very very sometimes a cause of miscarriage, but usually the baby doesn't develop too slowly, rather it develops normally and is lost with bleeding and cramping. ...Read more
2 weeks pregnant. My doc gave duphastone 10 mg, 1 pill/day. Safe? Never had misscariage b4 jst hormonal imbalance 2 yrs ago. Its my 1st pregnancy
Yes: If a woman has much acne, it is likely to be due to extra androgens, especially if her periods are not quite normal; this is very common and your family physician or gynecologist has already considered it. A man's acne is usually just from him having plenty of testosterone, which is a good thing; acne is easy to treat with real medications. ...Read more
Can a woman be tested for a hormone imbalance... I seem to still get acne I am tried, achy, irritable and other things..
What is the difference between cystic acne and common minor acne? D.O. Thinks my acne is maybe from hormone imbalance and gave me keflex.
She has been on birth control before, acne meds, topical meds, and still has horrible acne. We think it is hormone imbalance. How to fix?
While elevated glucocorticoids (or testosterone) cause acne, they cause a lot of other symptoms (obesity, thin skin glucocorticoids; male appearance if testosterone).
antibiotics, such as clindamycin, doxycycline, erythromycin, and tetracycline.
Topical retinoid medicines, such as tretinoin accutane, tazorac (tazarotene) ...Read more
Around the time I started experiencing heavier than my normal bleeding I started getting horrible acne. Could it be a hormone imbalance w/no ovulation?
Possible: You are asking an excellent question whose answer is not simple. Your heavier menstruation or abnormal menses can indicate hormonal irregularities, but not always. These changes (for example pcos) can be linked to acne. Discuss this with your obgyn or dermatologist. They can check with some blood work. ...Read more
Do you think I have a hormone imbalance I've always had acne but it's become worse and now it's on my back face, neck, been to dermatologist B 4.???
Just manage it: If your monthly cycle is normal, you will not find a treatable underlying cause for your acne. If I understand your history, you are using doxycycline as sole therapy for acne. You need to add a topical agent such as benzoyl peroxide. You may also benefit from a medicine like spironolactone, and various forms of the oral contraceptive pill can work as well. ...Read more
I have had hormonal acne, ovarian cyst, hair growth. All symptoms for imbalance I have. I know I have hormone imbalance so why did test come back norm?
How do you find out if you have a hormone imbalance? Experiencing acne, fatigue, hair loss and more.
Have fibroids, hair not growing on head but on the side of the bikini zone, acne scars for a while, do I have hormone imbalance? Please help.
Excessive hair growth in women is called hirsutism, there are several reasons for it, hormonal imbalance being one of them. Acne, hair growth and also irregular cycles are a part of condition called polycystic ovaries. Dibeties or Insulin resistance may also be associated conditions.
The treatment depends on your plans for pregancy. Hope this helps. ...Read more
I've got acne and a hormone imbalance. The dermatologist gave me minerva. Would triphasil (ethinyl estradiol and levonorgestrel) do the same job?
Got some bloodwork today. I was wondering, will hormone levels still increase, or double, if u have had miscarriage?
If the miscarriages isn't missed, how does it work? Do the hormones make the body bleed and thus expel the foetus or does the baby die first?
Had a miscarriage. Hormones are everywhere. I'm sad, then mad then i'll be happy then right back to being sad. How to cope? When will I feel better
Within a week: It usually takes about five days for the elevated hormones to exit the body. Some people can take as long as two weeks, but that is unusual. Just give yourself some "me" time and you'll be back to normal soon. ...Read more
I miscarried 24/12/12. 3weeks later pregnant test was negative. Yesterday I took a test&it was positive. Do u think its leftover hormones or a new pregnancy?
Likely new pregnancy: If you already had a negative pregnancy test since your miscarriage and now using the same pregnancy kit have produced a positive results you are likely pregnant again. You can also repeat the test once just confirm this result. Talk to your ob/gyne doctor for further info and next steps. ...Read more
No easy answer: Miscarriage is a very common, natural and difficult thing. Yes, hormones can fluctuate wildly as your body transitions through this process. It can be an emotional time, and it's perfectly normal to experience the full grieving process. Medications aren't likely necessary as things will correct on their own. Counseling and support groups can be helpful in dealing with the grief. ...Read more
Not anything..: Body will adjust itself.....unless you have a previously known imbalance. ...Read more
I had a miscarriage 5 months ago & now I constantly cry after my stepson. Is it possible my hormones haven't returned to normal?
Dr. Said I had miscarriage at 4 wks. Prego. Hormone level was at 77, 2 days later hormone levels at 122 is it possible still pregnant?
I miscarried 4 weeks ago. When I use the hCG hormone I bleed and clot badly, when I don't I stop. Is this normal and should I be taking it?
Not sure why?: I am not sure why you would taking HCG hormone. You would have to clarify the reasons for its use in your situation. Also, if you think you miscarried 4 weeks ago and now are having bleeding and cramping, you need to be seen by your doctor to confirm that this is not an incomplete miscarriage, or something worse, such as an ectopic pregnancy. ...Read more
Recently found out had a early miscarriage hormones dropped 30 in 48 hours the bleeding stopped and 9 days later still getting a positive?
Miscarriage testing: The beta-HCG hormone level can take a while to drop to undetectable on testing. Usually by 14 days after the termination of the pregnancy, it will be undetectable. But it can take up to 6 weeks or in rare situations even longer, without it being a sign of a problem. ...Read more
Is it normal for your pregnancy hormones to drop at 11 weeks. No signs of miscarriage besides that.
HCG levels reach a peak at the end of first trimester, so it is normal to see a drop after 11 weeks.
Wish you good health and a healthy baby and a happy new year!
I hope that for the sake of your and your baby's health you are under the care of a doctor and getting pre-natal care. ...Read more
I had a miscarriage n I still feel uncomfortably, is it dat the pregnancy hormones are not goin down or its becos of the thickness of ma uterus?
Need an exam: There are lots of reasons you can feel uncomfortable after a miscarriage, including infection, a new pregnancy, incomplete passage of all tissue from the uterus after the miscarriage. A medical professional can examine you and help you understand more about what you are feeling. ...Read more
Body will do it: The only "natural" remedy is to give your body sufficient time to do it itself. Anything else you take from supplements to pills to powders will not do any good, be a waste of money, and could harm you. Don't get your medical information from friends, tv or the internet. ...Read more
Can 4cm dermoid disrupt hormones to cause recurrent miscarriage? I've just had 3rd consecutive miscarriage but had 3 previous live births.
Unlikely, but: A dermoid, usually found in the ovary, is not likely to have an impact on fertility or pregnancy. It is possible for a dermoid to develop anywhere in the body, so if the dermoid is in the uterus it could certainly affect both fertility and pregnancy (increased chances for miscarriage) ...Read more